Volume 9, Issue 1 (5-2023)                   mmr 2023, 9(1): 30-54 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ansari A, Derakhshan M. A numerical method for solving a class of distributed order time-fractional diffusion partial differential equations according to Caputo-Prabhakar fractional derivative. mmr 2023; 9 (1) :30-54
URL: http://mmr.khu.ac.ir/article-1-3020-en.html
1- , alireza_1038@yahoo.com
Abstract:   (889 Views)
In this paper, a time-fractional diffusion equation of distributed order including the Caputo-Prabhakar fractional derivative is studied. We use a numerical method based on the linear B-spline interpolation and finite difference method to study the solutions of these types of fractional equations. Finally, some numerical examples are presented for the performance and accuracy of the proposed numerical method.
Full-Text [PDF 1758 kb]   (359 Downloads)    
Type of Study: Research Paper | Subject: Mat
Received: 2019/11/9 | Revised: 2024/01/7 | Accepted: 2021/05/2 | Published: 2023/06/20 | ePublished: 2023/06/20

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb